Some Nonlinear Integral Inequalities on Time Scales

Open Access
Research Article

Abstract

The purpose of this paper is to investigate some nonlinear integral inequalities on time scales. Our results unify and extend some continuous inequalities and their corresponding discrete analogues. The theoretical results are illustrated by a simple example at the end of this paper.

Keywords

Theoretical Result Integral Inequality Discrete Analogue Continuous Inequality Nonlinear Integral Inequality 

References

  1. 1.
    Hilger S: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results in Mathematics 1990,18(1–2):18–56.MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Agarwal R, Bohner M, Peterson A: Inequalities on time scales: a survey. Mathematical Inequalities & Applications 2001,4(4):535–557.MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Akin-Bohner E, Bohner M, Akin F: Pachpatte inequalities on time scales. Journal of Inequalities in Pure Applied Mathematics 2005,6(1, article 6):23 pages.MathSciNetGoogle Scholar
  4. 4.
    Bohner M, Peterson A: Dynamic Equations on Time Scales: An Introduction with Applications. Birkhäuser, Boston, Mass, USA; 2001:x+358.CrossRefGoogle Scholar
  5. 5.
    Bohner M, Peterson A: Advances in Dynamic Equations on Time Scales. Birkhäuser, Boston, Mass, USA; 2003:xii+348.CrossRefMATHGoogle Scholar
  6. 6.
    Li WN: Some new dynamic inequalities on time scales. Journal of Mathematical Analysis and Applications 2006,319(2):802–814. 10.1016/j.jmaa.2005.06.065MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Pachpatte DB: Explicit estimates on integral inequalities with time scale. Journal of Inequalities in Pure Applied Mathematics 2006,7(4, article 143):8 pages.Google Scholar
  8. 8.
    Wong F-H, Yeh C-C, Hong C-H: Gronwall inequalities on time scales. Mathematical Inequalities & Applications 2006,9(1):75–86.MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Pachpatte BG: On some new inequalities related to a certain inequality arising in the theory of differential equations. Journal of Mathematical Analysis and Applications 2000,251(2):736–751. 10.1006/jmaa.2000.7044MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© W. N. Li andW. Sheng. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Authors and Affiliations

  1. 1.Department of MathematicsBinzhou UniversityShandongChina

Personalised recommendations